# SDR 2005FA0000547

- Difficulty date: March 31, 2005
- Submitted: March 31, 2005
- Operation: General aviation
- Aircraft: N928ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496026
- Aircraft time: 4,556 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78475007
- Condition: Cracked
- Location: Wings
- Part time: 4,556 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SINCE OUR FLEET OF SIX PIPER ARROWS WERE ALL FOUND TO HAVE CRACKED RIBS IN THE SAME LOCATION (FOUND DURING ROUTINE INSPECTION / SDRS WERE SENT IN) WE DETERMINED TO INSPECT OUR FLEET OF TEN SEMINOLES.  THE BASIC WING STRUCTURE IS DESIGNED THE SAME.  WE FOUND SIMILAR CRACKS IN SEVEN OF THE SEMINOLES.  THE CRACKS ARE FOUND IN THE RIB, ADJACENT TO THE LANDING GEAR TRUSS BRACKET(WHICH MUST BE REMOVED TO PROPERLY SEE THE CRACK).  IN THIS PARTICULAR AIRCRAFT THE RIB, P/N 78475-007, LOCATED AT AFT STATION 49.25 ON THE RIGHT SIDE, WAS CRACKED.
